# SDR CALA2021040600434

- Difficulty date: April 6, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N37419
- Make and model: Boeing 737-900ER
- Aircraft serial: 31666
- Aircraft time: 41,801 hours, 14,654 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Motor
- Part number: 6355C000102
- Part serial: 7556
- Condition: Failed
- Location: Stab Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

W/ELECTRIC TRIM INOP MANUAL TRIM REQUIRED EXCESSIVE FORCE REMOVED STABILIZER TRIM MOTOR IN REF OF AMM 27-41-71-000-801. INSTALLED STAB TRIM MOTOR AS REQUIRED. REF AMM 27-41-71-400-801. PERFORMED STABILIZER TRIM MOTOR TEST TASK 27-41-71-700-801 AND STABILIZER TRIM LIMIT SWITCHES TEST TASK 27-41-00-700-805. OPS CHECK GOOD. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1995686  SN OFF 7556 MOTOR, STAB, HO  OFF 29-2741-9-0011 7556 ON 29-2741-9-0011 6099 ALL RII ITEMS COMPLIED. STABILIZER ELECTRIC TRIM OPERATES NORMAL AND MANUAL TRIM MOVES FREELY. ADDED ADDITIONAL EMPLOYEE ADD EMP:U346893 OPERATES NORMAL. THIS IS (1)(F) OF STAB TRIM MOTOR TEST. PERFORMED TASK 22-11-81-710-801, STAB TRIM MOTOR AUTOPILOT TEST.
